# SDR QXEA200701593

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 22,159 hours, 32,083 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Brake Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

PSC - PARK BRAKE LIGHT INOP.  MAINTENANCE RELAMPED PARK BRAKE CAUTION LIGHT.   OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
